# SDR QXEA9902633

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Heat Shield
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - LEFT NACELLE DISHED HEAT SHIELDS HAVE CHAFE DAMAGE.  REPAIRED IAW DHC-8 SRM 51-20-16, SRM 51-20-36 AND RD8-54-1442.
